# SDR SWIA201437665

- Difficulty date: May 7, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 26,786 hours, 22,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERRATED PLATE ON AFT PAX DOOR SUPPORT FITTING IS CORRODED.  C-CHECK, R & R SERRATED PLATE ON PAX DOOR SUPPORT FITTING IAW AMM.
